Online since: November 2020
This volume of International Journal of Pure Mathematical Sciences describes the approach to the question of the Collatz conjecture by examining the divisions by two that are performed within Collatz sequences. The findings presented here can be valuable for further investigations and could form the basis for a comprehensive proof of the conjecture.
Authors: Christian Koch, Eldar Sultanow, Sean Cox
Citation: C. Koch et al., "Divisions by Two in Collatz Sequences: A Data Science Approach", International Journal of Pure Mathematical Sciences, Vol. 21, pp. 1-13, 2020